# SDR AWXA960423

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Scav Pump
- Part number: 4A7117B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,924 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

RNO - FLT 2012 - ON ARRIVAL IN RNO AND SHUTDOWN, GROUND CREW REPORTED A TAIL PIPE FIRE IN THE NR 2 ENGINE.  AFTER SUBSEQUENT DRY MOTORINGS, GROUND FIRE EXTINGU ISHER WAS USED, THE FIRE WAS PUT OUT.  FOUND OIL PUDDLED IN ENGINE CORE TAIL PI PE.  REMOVED AND REPLACED NR 2 ENGINE OIL SCAVENGER PUMP PER AWA TASK CARD R5M79301.  PERFORMED ENGINE RUN LEAK/CHECK, OPS CHECK NORMAL AT THIS TIME.  (M)
